# SDR CALA2024110400981

- Difficulty date: October 30, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N30401
- Make and model: Boeing 737924
- Aircraft serial: 30118
- Aircraft time: 63,828 hours, 26,758 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING PLASTIC SMELL ROW 36 TO 38 REF AMM TASK 05-51-26-800-801-C1 PERFORMED CONDITIONAL INSPECTION.  RAN BOTH ENGS. NO ODORS. SUSPECT BURGER COOKOUT ON ADJACENT GATE. OKAY TO CONTINUE
